MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW, T8 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE

STRYKER GMBH BONE SCREW, T8 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE
Catalog Number 656414
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the following: "during wrist osteosynthesis using a plate, the head of a cortical screw broke.This incident made it difficult to remove the screw and therefore had an impact on the duration of the procedure.However, it was eventually removed.The screw came from the variax wrist ancillary.After some time, the surgeon successfully removed the defective material.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
BONE SCREW, T8 FULL THREAD, 2.7MM/L14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24688558
Report Number0008031020-2026-00478
Device Sequence Number9706552
Product Code HWC
UDI-Device Identifier07613327068894
UDI-Public07613327068894
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number656414
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown